# SDR LR7A2025041703758

- Difficulty date: April 17, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 70,888 hours, 36,099 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: LS376781
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HSP5789, FOUND LH OUTER WING LOWER PANEL NO. 2 CRACKED AT FASTENER HOLE COMMON TO RAINBOW FITTING AT OWS5.8L. / REPAIRED IAW LAC MEA 382-57-25-022.    NR# 1001258071 / PSE# 57-50-12, AD 2012-06-09
